RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 7, Issue 1  


Viktor Sil'vestrovich Charin (photo)
Viktor Sil'vestrovich Charin (on his 50th birthday)
5
Unbounded divergence of Fourier series of continuous functions
V. V. Buzdalin
7
De la Vallé Poussin means of Fourier–Gegenbauer series
S. O. Kallaev
19
Order of the best spline approximations of some classes of functions
Yu. N. Subbotin, N. I. Chernykh
31
Diameter of class $W^rL$ in $L(0,2\pi)$ and spline function approximation
Yu. N. Subbotin
43
On the representation of functions by Dirichlet double series
V. P. Gromov
53
Extremal problems for bounded analytic functions with supplementary conditions
A. N. Kochetkov
63
Existence of discontinuous solutions for simplest semidefinite problems of variational calculus
V. N. Koshelev, S. F. Morozov
69
On the Shafarevich–Tate group of an elliptic curve
M. I. Bashmakov
79
On the representation of numbers by a binary cubical irreducible form
V. A. Dem'yanenko
87
Consecutive residues and nonresidues of polynomials
L. E. Mazur
97
A property of compactness of families of functions harmonic with respect to a Markov process
M. G. Shur
109
On the projective dimension of torsion-free abelian groups over the ring of its endomorphisms
M. N. Arshinov
117
On the Krull–Schmidt theorem for the representation of groups over $P$-integer number rings
P. M. Gudivok, E. Ya. Pogorilyak
125
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019